# SDR SWAA2024052981935

- Difficulty date: May 2, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N8687A
- Make and model: Boeing 737-8H4
- Aircraft serial: 33937
- Aircraft time: 26,847 hours, 13,235 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540 Lbl 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CENTER SECTION FLOOR SUPPORT BREAK CRACKED AT STA 540 LBL 1.  REMOVED AND INTALLED NEW SUPPORT BREAK AT MAIN CABIN CENTER SECTION FLOOR PER SRM 51-40-02-0G-0.
